Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
An open string analogue of Viterbo functoriality

Mohammed Abouzaid and Paul Seidel

Geometry & Topology 14 (2010) 627–718
Bibliography
1 A Abbondandolo, M Schwarz, On the Floer homology of cotangent bundles, Comm. Pure Appl. Math. 59 (2006) 254 MR2190223
2 M Abouzaid, Homogeneous coordinate rings and mirror symmetry for toric varieties, Geom. Topol. 10 (2006) 1097 MR2240909
3 K Cieliebak, A Floer, H Hofer, Symplectic homology II: A general construction, Math. Z. 218 (1995) 103 MR1312580
4 K Cieliebak, A Floer, H Hofer, K Wysocki, Applications of symplectic homology II: Stability of the action spectrum, Math. Z. 223 (1996) 27 MR1408861
5 A Floer, Symplectic fixed points and holomorphic spheres, Comm. Math. Phys. 120 (1989) 575 MR987770
6 A Floer, H Hofer, Coherent orientations for periodic orbit problems in symplectic geometry, Math. Z. 212 (1993) 13 MR1200162
7 A Floer, H Hofer, Symplectic homology I: Open sets in $\mathbb{C}^n$, Math. Z. 215 (1994) 37 MR1254813
8 A Floer, H Hofer, D Salamon, Transversality in elliptic Morse theory for the symplectic action, Duke Math. J. 80 (1995) 251 MR1360618
9 A Floer, H Hofer, K Wysocki, Applications of symplectic homology I, Math. Z. 217 (1994) 577 MR1306027
10 U Frauenfelder, The Arnold–Givental conjecture and moment Floer homology, Int. Math. Res. Not. (2004) 2179 MR2076142
11 K Fukaya, Morse homotopy, $A^\infty$–category, and Floer homologies, from: "Proceedings of GARC Workshop on Geometry and Topology '93 (Seoul, 1993)", Lecture Notes Ser. 18, Seoul Nat. Univ. (1993) 1 MR1270931
12 K Fukaya, Y G Oh, Zero-loop open strings in the cotangent bundle and Morse homotopy, Asian J. Math. 1 (1997) 96 MR1480992
13 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory: anomaly and obstruction, AMS/IP Studies in Advanced Mathematics 46, American Mathematical Society (2009) MR2553465
14 K Fukaya, P Seidel, I Smith, Exact Lagrangian submanifolds in simply-connected cotangent bundles, Invent. Math. 172 (2008) 1 MR2385665
15 J Harris, I Morrison, Moduli of curves, Graduate Texts in Mathematics 187, Springer (1998) MR1631825
16 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
17 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
18 D Joyce, Kuranishi bordism and Kuranishi homology arXiv:0707.3572
19 B Keller, Introduction to $A$–infinity algebras and modules, Homology Homotopy Appl. 3 (2001) 1 MR1854636
20 M Khovanov, P Seidel, Quivers, Floer cohomology, and braid group actions, J. Amer. Math. Soc. 15 (2002) 203 MR1862802
21 F F Knudsen, The projectivity of the moduli space of stable curves II: The stacks $M_{g,n}$, Math. Scand. 52 (1983) 161 MR702953
22 M Kontsevich, Y Manin, Gromov–Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994) 525 MR1291244
23 G Mikhalkin, Decomposition into pairs-of-pants for complex algebraic hypersurfaces, Topology 43 (2004) 1035 MR2079993
24 A Oancea, A survey of Floer homology for manifolds with contact type boundary or symplectic homology, from: "Symplectic geometry and Floer homology", Ensaios Mat. 7, Soc. Brasil. Mat. (2004) 51 MR2100955
25 Y G Oh, On the structure of pseudo-holomorphic discs with totally real boundary conditions, J. Geom. Anal. 7 (1997) 305 MR1646780
26 P Seidel, A biased view of symplectic cohomology, from: "Current developments in mathematics, 2006", Int. Press, Somerville, MA (2008) 211 MR2459307
27 P Seidel, Fukaya categories and Picard–Lefschetz theory, Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), Zürich (2008) MR2441780
28 V de Silva, The index of a family of pseudo-holomorphic disks, preprint (2000)
29 C Viterbo, Functors and computations in Floer homology with applications II, preprint (1996)
30 C Viterbo, Functors and computations in Floer homology with applications I, Geom. Funct. Anal. 9 (1999) 985 MR1726235